# SDR CALA2024110502800

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 80,974 hours, 17,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED THE EMERGENCY LIGHT TEST AT THE APU SHUT DOWN PANEL P40. FOUND DOOR 1L AND 1R EXTERIOR SLIDE LIGHT INOP. REF WDM 33-51-41-1 REQUEST DEFERRAL AUTHORITY MEL 3351J REJECTING DUE TO DAYLIGHT OPS ONLY REPLACED 1L SLIDE LIGHT LAMP PER: 33-51-04/401, NO HELP. REPLACED 1R SLIDE LIGHT LAMP PER: 33-51-04/401, OPERATIONAL TEST SATISFACTORY. 1L SLIDE LIGHT STILL INOP AND NEEDS ADDITIONAL T/S. REPLACED BATT PACK M33424 REF SSM 33-51-12, SLIDE EXTERIOR LIGHT AT DOOR 1L OPS NORMAL.
